Content area

|
|

Urinvejsproblemer efter ketaminmisbrug

Ketamin er udbredt i de danske diskoteksmiljøer.
Forfatter(e)
Susanne Reinhardt1 & Mikkel Fode2 1) Urologisk Afdeling, Rigshospitalet 2) Urologisk Afdeling, Herlev Hospital Ugeskr Læger 2014;176:V01130035
Reference: 
Ugeskr Læger 2014;176:V01130035
Blad nummer: 
Sidetal: 
243-244
Ketamine-induced urinary symptoms
Ketamine is gaining popularity among Danish drug users. We present the first three reports of ketamine-induced urinary symptoms in Denmark. The patients were 22-27-years-old and were all referred to urological departments due to microscopic or macroscopic haematuria. In addition, all three patients reported pain from the penis and the gut respectively. No specific pathology was found and all patients admitted to ketamine abuse. The cases illustrate that Danish physicians must be aware of potential side effects to ketamine abuse.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Niels Rud Haagensen | 25/09
10 kommentarer
af John Vitger | 25/09
3 kommentarer
af Simon Bahn Glerup | 24/09
7 kommentarer
af Peter Matzen | 21/09
1 Kommentar
af Finn Vallø Hansen | 21/09
1 Kommentar
af Johan Ludvig Reventlow | 19/09
2 kommentarer
af Andreas Gothardt Lundh | 17/09
1 Kommentar
af Bjørn Søeberg | 17/09
33 kommentarer